# SDR 2023FA0000621

- Difficulty date: May 11, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N525HL
- Make and model: Cessna 525
- Aircraft serial: 5250808
- System (JASC): 2200 · Auto Flight System
- Part: Servo
- Part number: 1GJ005500
- Condition: Misinstalled
- Location: Capstan Drum
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OU RING ON INSPECTION, TNO GARMIN GSM 86 ELEVATOR AUTOPILOT SORVO GEAR OOX CABLES WE,E FOUND 10 BE ROUTED INCORRCCUY WILH THO CABLES BEHIND LHE GUARD PINS AT THO LD!AR PULLEY. LNSTRUCTJONS IN !HO MANUAL DO NOT SHOW LHO CORROCL ROUTING OL THO COBLCS OR PROVIDE A WARNING LO PROVEN! MIS-ROUTING OF CABLES.
